# SDR 2008UALA05790

- Difficulty date: September 19, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 41,915 hours, 5,106 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: P10225027001
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP, ALL SEATS 1J THRU 5J.  REPAIRED HARNESS AT 1J.
